Great change since he is off medications

Discussion in 'General Parenting' started by strongmanslady, Nov 16, 2009.

  1. strongmanslady

    strongmanslady New Member

    I posted recently under "12 yr. Old Son Suddenly Out of Control". I stated he was on medications - some of which contained steroids. We took him completely off the medications on 11/6. He had one bad episode after that and now he seems to have done a 180. He is totally like himself again. I cannot be certain it was the medications, and we will definitely "keep an eye" on him, but I am keeping my fingers crossed that the medications were the reason for his behavior in past month.
     
  2. DDD

    DDD Well-Known Member

    I'll cross my fingers for you, too. ;) DDD
     
  3. klmno

    klmno Active Member

    Then IMHHO, there are two possibilities here- 1) it was only a reaction to medications and will not come back unless put back on them, or 2) he still could have a MS and the medications triggered it- if that's the case, you will probably see this come back even without putting him back on the steroids.

    This is the kind of stuff I'm trying to still sort thru with my son- 4 years later- and why I thought it would be a good idea to hold off on psychiatric medications. Unfortunately my son was a danger to self and breaking the law so I didn't have much choice.
     
  4. gcvmom

    gcvmom Here we go again!

    Well, I know that for both my husband and difficult child 1, anything with steroids in it (prednisone) caused a HUGE deterioration in their behavior. husband became psychotic on it. difficult child 1 became very, very aggressive... almost manic on it.
     
  5. iloveturtles

    iloveturtles Guest

    Prednisone makes me just absolutely out of my mind. Uncontrollable anger, etc.

    I have to take it sometimes due to my neck injury.

    I will keep you in my prayers that it is the medicine. Those steriods are just nasty stuff on the mind.
     
Loading...